# SDR ANCF2014FA0000331

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: General aviation
- Aircraft: N593EL
- Make and model: Airbus A318-111
- Aircraft serial: 2367
- Aircraft time: 2,652,063 hours, 18,543 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT FL 390 AND MACH 0.78, THE CABIN CREW INFORMED ABOUT A HIGH VIBRATION IN THE TAIL,  TSM 53-35-00-810-801 WAS ACCOMPLISHED AND NO DAMAGES WERE FOUND.
